Applications of Mathematics, Vol. 65, No. 5, pp. 543-545, 2020


Editorial

Miroslav Rozložník, Milan Hladík


DOI:  10.21136/AM.2020.0168-20

PDF available at:  Springer   Institute of Mathematics CAS

Affiliations:   Miroslav Rozložník, Institute of Mathematics, Czech Academy of Sciences, Žitná 25, 115 67 Praha 1, Czech Republic, e-mail: miro@math.cas.cz; Milan Hladík, Charles University, Faculty of Mathematics and Physics, Department of Applied Mathematics, Malostranské nám. 2/25, 118 00 Praha 1, Czech Republic, e-mail: hladik@kam.mff.cuni.cz


 
PDF available at: